您当前的位置:
首页 >
文章列表页 >
A Few Recurrence Formuias in Compute Square Matrices
更新时间:2026-09-14
    • A Few Recurrence Formuias in Compute Square Matrices

    • 方阵计算中的几个递推公式
    • Issue 2, Pages: 105-109(2000)
    • Published:2000

    移动端阅览

  • 赵国枝. A Few Recurrence Formuias in Compute Square Matrices[J]. 2000, (2): 105-109. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

113

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

Rank Nonincreasing Linear Maps on Vector Spaces
The Monotone Property of a Positive Reciprocal Matrix
ANOTHER IMPROVEMENT FOR SCHUR INEQUALITY
Network Intrusion Detection Model Based on Recurrence Plot and MobileViT⁃AESTF
《中北大学学报(自然科学版》》征稿简则

Related Author

侯晋川
张秀玲
李有文
毕涌
邵燕灵
高玉斌

Related Institution

山西师范大学数学与计算机学院
华北工学院数学系
0